Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Finitely generated nilpotent groups with isomorphic finite quotients


Author: P. F. Pickel
Journal: Bull. Amer. Math. Soc. 77 (1971), 216-219
MSC (1970): Primary 2040, 2027
DOI: https://doi.org/10.1090/S0002-9904-1971-12687-3
MathSciNet review: 0269739
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2040, 2027

Retrieve articles in all journals with MSC (1970): 2040, 2027


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12687-3